# SDR ASAA0944568

- Difficulty date: February 24, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654795733
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 794 HAS CORROSION.  REMOVED AND REPLACED CORRODED INTERCOSTAL IAW B737 400 SRM 51 40 02 INTERCOSTAL REPLACED WITH NEW PART.
